Tuesday, January 5, 2010

Abilify and weight gain



We need your help to bring a very pressing problem straight into the limelight in such a way that no-one can deny the problem.
Lots of autistic children are prescribed medication which helps them in a way, but which also causes uncontrollable weight gain up to a pound per week.



I need to hear from parents whose autistic child is using abilify.

Help me find them.

Please display this banner on your site to reach out.




Click the banner to go to a place where you can download this 125 square.

Parents can contact me by using the contact button under the header of this site.
Please use: "Abilify and weight" in the subjectline so I'll catch your mail at once.

For more information and to meet other parents go to:

http://groups.yahoo.com/group/abilify-weight




Subscribe to abilify-weight




Powered by us.groups.yahoo.com


Share:

2 comments:

  1. My son was on Abilify for a while, he gained over 20 lbs in a month or 2. That was several years ago and he still has a problem even though he's off it, his weight is creeping up a couple pounds a month while his doctor says he needs to work on losing.

    ReplyDelete
  2. That seems like a heck of a lot of weight gain for a child, do the benefits of the drug out-weigh that particular side effect?

    ReplyDelete

Thank you for your comment.